On the Constant Metric Dimension of Generalized Petersen Graphs P(n, 4)

Saba NAZ, Muhammad SALMAN, Usman ALI, Imran JAVAID, Syed Ahtsham-ul-Haq BOKHARY

Acta Mathematica Sinica ›› 2014, Vol. 30 ›› Issue (7) : 1145-1160.

PDF(217 KB)
PDF(217 KB)
Acta Mathematica Sinica ›› 2014, Vol. 30 ›› Issue (7) : 1145-1160. DOI: 10.1007/s10114-014-2372-8
Articles

On the Constant Metric Dimension of Generalized Petersen Graphs P(n, 4)

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2014, 30(7): 1145-1160 https://doi.org/10.1007/s10114-014-2372-8

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(217 KB)

Accesses

Citation

Detail

Sections
Recommended

/